# SDR ARWA20071204

- Difficulty date: December 16, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N450ML
- Make and model: Doug DC-10-30F
- Aircraft serial: 47831
- Aircraft time: 97,370 hours, 17,616 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING INITIAL TAKEOFF ROLL SPOOLING UP NR 1 ENGINE REVERSER PRESSURE LIGHT CAME ON.  TRANSFERRED TO DMI NR 21307, MEL 78-1 CAT "C", INSTALLED PLACED AND DEACTIVATED FAN REVERSER IAW DDG.   REPAIRED WIRES AT THRUST REVERSER LOCK SWITCH CAM ASSEMBLY THROTTLE MODULE IAW MM 20-30-01;  OPS CHECK IAW M/M 78-30-00, OPERATIONAL CHECK NORMAL.
